# SDR C2XA02IA143

- Difficulty date: July 12, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: D227010001
- Part serial: FL1184
- Condition: Chafed
- Location: Nlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH- DURING PREFLIGHT THE CREW NOTED THAT THE NOSE GEAR UNLOCK INDICATION ON THE OVERHEAD PANEL ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR WIRE HARNESS, VERIFIED NORMAL OPERATION AND NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
